# SDR 2010FA0000238

- Difficulty date: February 19, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N380KC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636380
- Engine: Lyc TIO540AE2A
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C528072
- Part serial: 512
- Condition: Intermittent
- Location: Stall Warning
- Part time: 351 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL WARNING FAILS INTERMITTENT.  UNIT WAS REMOVED AND SENT FOR REPAIR.  UNIT WAS REINSTALLED AND FAILED ON FIRST FLIGHT.  UNIT SHOWS SIGNS OF PREVIOUS REPAIR BUT NO LOG ENTRY WAS MADE.
